This was found on webmd.com because I did not want to give you the wrong answer. Certain anti-depressants are known to cause gastroparesis:
== Gastroparesis occurs when the nerves to the stomach are damaged or don't work. Diabetes is the most common cause. Other causes include some disorders of the nervous system, such as Parkinson's disease and stroke, and some medicines, such as tricyclic antidepressants, calcium channel blockers, and narcotics. http://diabetes.webmd.com/tc/gastroparesis-topic-overview
The cause of gastroparesis is not always known, but it is thought to be the result of a damaged or non-working nerve. It is not airborne.
Symptoms of gastroparesis Not intended to be actual medical advice, just info: http://www.medicinenet.com/gastroparesis/article.htm
Antidepressants affect brain chemistry and the balance of neurotransmitters which can cause headaches. If your headaches continue, maybe you should switch antidepressants.
They often do. However some people when depressed don't feel like eating and lose weight, as their mood improves while taking antidepressants their appetite returns they eat more and gain weight. Did the antidepressants make them gain weight, or did the antidepressants just allow them to eat normally and regain their normal weight (which some people dislike).
Xanax is not an antidepressants; antidepressants are not like Xanax.
yes it is extremely painful
Do all antidepressants cause low white blood cell count
Yes they can, depending on how severe their condition gets.